# SDR CA190517007

- Difficulty date: May 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 13,692 hours
- Engine: Ge CT78A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 8225012805109
- Condition: Malfunctioned
- Location: Mlg
- Part time: 11,531 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

(CAN) THE LANDING GEAR OLEOS IN THE S92A UTILIZE A FLOATING PISTON DESIGN AND IT IS VERY SUSCEPTIBLE TO IMBALANCE OF NITROGEN AND HYDRAULIC FLUID. THE INCORRECT GEAR INDICATION WAS DRIVEN BY A LOW LEFT HAND (L/H) SHOCK STRUT SERVICING, CAUSING A LACK OF WOW SIGNAL ONCE THE AIRCRAFT LIFTED FOR TAKEOFF. THERE WAS NO HYDRAULIC FLUID LEAKAGE EVIDENT ONCE THE HELICOPTER SHUT DOWN, BUT WHEN THE HELICOPTER WAS JACKED THE L/H OLEO DID NOT EXTEND THE FINAL INCH OR SO WITHOUT THE INFLUENCE OF HAND PRESSURE. THE L/H MAIN LANDING GEAR STRUT WAS FULLY SERVICED TO RESTORE THE PROPER BALANCE OF FLUID AND NITROGEN. SUBSEQUENT CHECKS SHOWED THE OLEO EXTENSION TO BE FULLY RESTORED. THE HELICOPTER WAS RETURNED TO SERVICE.  CYCLES - 12174 TSN - 11531.7 TSO - 11531.7 (TC# 20190517007)
